Alert archive / Georgia / Special Weather Statements in 2023
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2023, 2:48 PM EDT for Oglethorpe County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2023, 2:48 PM EDT (18:48 UTC)
- Expired
- Aug 6, 2023, 3:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Oglethorpe County, GA
The radar
The Greer radar (KGSP), 127 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
933
WWUS82 KFFC 061848
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Sun Aug 6 2023
GAZ038-039-050-051-061915-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
248 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of northeastern Greene,
northwestern Taliaferro, northwestern Wilkes and eastern Oglethorpe
Counties through 315 PM EDT...
At 247 PM EDT, a line of strong thunderstorms was along a line
extending from near Vesta to Rayle to Daniel Springs, and moving east
at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Union Point, Rayle, Jacksons Crossroads, Philomath, Vesta, Carters
Grove, and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3363 8294 3358 8300 3357 8307 3392 8303
3403 8300 3404 8298 3404 8295 3403 8293
3402 8294 3401 8294 3401 8291 3398 8286
3399 8284 3397 8278 3396 8277
TIME...MOT...LOC 1847Z 286DEG 8KT 3399 8293 3381 8291 3363 8298
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:33 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 6, 1:33 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
133 PM EDT Sun Aug 6 2023
.UPDATE...
Issued at 126 PM EDT Sun Aug 6 2023
Sub severe storms continue early this afternoon. Expecting
coverage to expand near and along a stalled front running
northwest to southeast through the CWA. Main hazard with these
storms will be damaging wind gusts. Have also issued a heat
advisory for much of southcentral GA as heat index values of 105F
were being observed as early as noon.
&&
.SHORT TERM...
(Today through Monday)
Issued at 400 AM EDT Sun Aug 6 2023
Key Messages:
- Isolated severe storms are possible today, with damaging
straight line winds being the main concern.
- The potential for severe weather Monday afternoon and evening
continues to inch upward, with an MCS and swath of damaging
winds being the main concern.
Today & Tonight:
The axis of weak trough moving through the Ohio Valley will scoot
through Georgia today. This will provide the forcing for widespread
thunderstorm development. Several storms may be severe with
smaller bowing segments potentially producing damaging straight
line winds. CAMs are latching onto the convection over northern
Alabama and Tennessee this morning and pushing it into far
northern Georgia (north of ATL) this morning (between 6 AM and
noon). Thought we don't want to rule out severe weather with this
initial round of storms, the diurnal timing should result in less
than ideal instability and limit the risk. Guidance from the HREF
increases storm coverage along and south of Interstate 20 between
noon and 8 PM. These storms should have a more favorable
atmosphere to work with, including 2000-2500 j/kg of SBCAPE,
~1000 j/kg of DCAPE and inverted V profiles to around 800 mb. Due
to these factors, it appears as though the risk for damaging winds
may peak during this time window along an south of Interstate 20.
As the storms push south guidance from the HREF suggests a more
east to west orientation. This could result in slower storm
motions or training that may lead to a limited flooding threat in
central Georgia. CAM guidance is indicating some localized
precipitation bullseyes near 4 inches.
Heat will be a secondary concern in the region today. This will
primarily be the case in central Georgia where heat indices my
briefly top 105 degrees this afternoon. We considered a Heat
Advisory for this area, but with widespread thunderstorms in the
forecast confidence in multiple hours of heat indices over 105
degrees was low. Chance of a Heat Advisory being issued 20
percent.
Damaging Winds Inching Higher for Monday:
A stronger shortwave trough will push through the Ohio Valley on
Monday. Anomalously strong mid and upper level winds will develop
ahead of this trough, resulting in effective shear values of ~40 kt
in northern Georgia Monday afternoon. Toss summertime heating and
SBCAPE values of 2000 to 3000 j/kg into the mix, and we will have a
setup favoring potential MCS activity in Georgia during the
afternoon and evening. If an MCS develops then there will be a
potential for widespread damaging winds. Current thinking places
the zone of highest risk in northeast Georgia and this corresponds
with an Enhanced Risk (level 3 of 5) of severe weather issued by
the SPC.
With thunderstorms expected to occur later in the day on Monday,
heat may become a concern in central Georgia. Our going forecast has
heat indices at or above 105 degrees for 4 to 6 hours between 1 PM
and 7 PM. Later shifts may consider issuing a Heat Advisory
(chance of issuance 60%).
Albright
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 400 AM EDT Sun Aug 6 2023
Active period ahead with:
* An Enhanced Risk for Severe Thunderstorms in effect through
8AM Tuesday.
* A return to northwest flow and increased chances for
thunderstorm activity each day from Wednesday on.
* Heat Advisory conditions possible on Tuesday with forecast
heat index values topping out in the 105-110F range.
Moving into Tuesday, the Southeast will be on the tail end of its
(brief) reprieve from seemingly never-ending mid-level northwest
flow. However, thanks to support from a passing shortwave
disturbance and associated unseasonable strong low-level jet, along
with the influence of an advancing surface "cold" front, all signs
point to north and central Georgia either a) experiencing the tail
end of strong to severe MCS or b) being in the wake of the
aforementioned storm system to kick off the long term period. An
Enhanced Risk for severe weather will be in effect through 8AM
Tuesday for portions of north Georgia, with the rest of the CWA
under a Slight Risk. Perhaps the only saving grace against more
widespread chances for organized severe weather after sunset Monday
into Tuesday morning is the forecasted disconnect between best bulk
shear (primarily across north Georgia) and residual CAPE (highest
across south central Georgia -- in the 1000-2000 J/kg range after
8PM). Trends suggest that the resultant line of storms (or its
remnants) will likely be situated south of the ATL metro and north
of our CWA border, and thus out of reach of the most favorable
overlap of forcing. That said, cannot rule out an isolated damaging
wind gust as the line works to exit our area through daybreak given
unseasonably strong flow.
A secondary but nontrivial forecast concern for Tuesday is forecast
Heat Index values in the 105-110F range during the afternoon. The
evolution of our heat risk will depend heavily on timing and
intensity of afternoon convection, as another shortwave disturbance
looks to pass through the Deep South. Earlier initiation and
increased cloud cover will reduce chances of seeing the full effects
of diurnal heating. Something to keep an eye on in the coming days.
As we approach mid-week and move toward the weekend, the mid-level
ridge that has plagued the Desert Southwest for the better portion
of the summer becomes higher amplitude once again, setting the stage
for yet another round of northwesterly flow and the potential for
multiple rounds of convection supported by ridge riders. For now,
passing disturbances in mid-level flow look to move through on
Thursday and Friday, supporting nearly continuous rain chances
through the 48hr period. The cold front that was the impetus for
Monday's storms is forecast to have stalled out across central
Georgia and will linger for the remainder of the period, serving
as yet another focus for convective activity. The location of it
(though less and less impactful with waning strength) and any
remnant boundaries from the previous day's thunderstorms will
influence axes of highest rain chances.
With PWATs in the 1.75-2" range, storms will be efficient rain
producers, and care will need to be taken to monitor potential for
flooding concerns as the week progresses. Rainfall totals from
Wednesday through Friday are between 1.5-2.5" for areas along and
north of the I-85/I-20 connector, and as high as 3.5" in the terrain
of north Georgia. Waterlogged soils from multiple rounds of
precipitation are likely to make downing of trees and branches
easier, possible even in sub-severe storms. Otherwise, progged
afternoon thunderstorm activity will help to tamp down temperatures
even as the airmass moderates, to right around a degree or two of
normal (in the upper-80s to low-90s) each day.
96
&&
.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Sun Aug 6 2023
VFR conditions expected through period with several episodes of TSRA/VCSH
through 03Z Monday at all terminals. West-southwest winds have
begun to increase with gusts up to 25kts near and around
thunderstorms. Expecting winds to remain elevated through 03Z
Monday and then become light and variable before increasing again
tomorrow afternoon as another round of TSRA enters the airspace.
//ATL Confidence...12Z Update...
Medium on TEMPO timing. High on all other elements.
28
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 72 96 69 90 / 50 50 50 20
Atlanta 73 97 71 90 / 30 50 50 30
Blairsville 68 89 64 81 / 50 70 80 20
Cartersville 72 96 68 88 / 40 50 60 20
Columbus 75 100 74 95 / 40 30 30 50
Gainesville 72 94 68 88 / 40 60 60 20
Macon 72 99 72 94 / 40 40 30 40
Rome 72 94 67 89 / 50 60 60 20
Peachtree City 73 98 70 92 / 30 40 40 30
Vidalia 72 98 74 95 / 40 40 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ048-049-052>060-
066>073-078>084-089>097-102>111.
&&
SHORT TERM...28
LONG TERM....96
AVIATION...28Hazardous weather outlook, Aug 6, 4:49 AM EDT, 9 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 449 AM EDT Sun Aug 6 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 449 AM EDT Sun Aug 6 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... There is a Marginal Risk (level 1 of 5) of severe weather in northern and central Georgia today. Storms should be most widespread in northern Georgia this morning, then spread into central Georgia this afternoon and evening. Isolated bursts of damaging straight line winds will be the primary threat today. Locally heavy rainfall and frequent lighting can also be anticipated. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is an Enhanced Risk (level 3 of 5) of severe weather in Georgia Monday afternoon and evening. The primary concern will be damaging straight line winds. The threat appears highest in northeast Georgia, though damaging winds could occur over a wide area between 4 PM and midnight. Hazardous heat may become a concern Monday afternoon in central Georgia due to heat indices in the 105 to 110 degree range. Periods of thunderstorm activity will continue through next Saturday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 6, 2:20 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT Sun Aug 6 2023
GAZ031>033-042>045-053>055-061845-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Coweta GA-
Carroll GA-DeKalb GA-Paulding GA-South Fulton GA-
220 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of eastern Paulding,
southwestern DeKalb, northwestern Fayette, Cobb, southeastern
Carroll, Douglas, northern Coweta, Fulton and northwestern Clayton
Counties through 245 PM EDT...
At 220 PM EDT, a line of strong thunderstorms was along a line
extending from Cross Roads to Sandtown to near Handy, and moving east
at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Marietta, Newnan, Douglasville, Decatur, Fayetteville,
Dallas, City of South Fulton, Sandy Springs, Smyrna, Peachtree City,
East Point, Kennesaw, Acworth, Union City, Forest Park, Riverdale,
Villa Rica, College Park, and Powder Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3368 8485 3400 8496 3407 8446 3374 8421
3334 8460 3336 8499 3341 8501
TIME...MOT...LOC 1820Z 266DEG 19KT 3402 8476 3372 8458 3341 8495
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 6, 2:23 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Sun Aug 6 2023
GAZ042-052-053-061900-
Coweta GA-Carroll GA-Heard GA-
223 PM EDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of southwestern
Carroll, Heard and southwestern Coweta Counties through 300 PM EDT...
At 223 PM EDT, a strong thunderstorm was over Centralhatchee, or near
Franklin, moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Franklin, Ephesus, Centralhatchee, Roopville, Corinth, Tyus, Powers
Crossroads, Roosterville, Handy, Frolona, Lowell, Texas, Plant
Wansley, and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3355 8511 3337 8491 3323 8494 3324 8526
3347 8530
TIME...MOT...LOC 1823Z 270DEG 30KT 3337 8509
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 6, 2:46 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
246 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Tstm Wnd Dmg 1 NW Chapel Hill 33.70N 84.73W
08/06/2023 Douglas GA Emergency Mngr
Tree reported down near the intersection of
Old Briar Trail and N. Shelby Lane.
&&
TVSpecial weather statement, Aug 6, 2:46 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Sun Aug 6 2023
GAZ039-050-051-060>062-061915-
Taliaferro GA-Wilkes GA-Putnam GA-Hancock GA-Warren GA-Greene GA-
246 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of Warren, east central
Putnam, northern Hancock, southeastern Greene, Taliaferro and Wilkes
Counties through 315 PM EDT...
At 246 PM EDT, a line of strong thunderstorms was along a line
extending from near Norman to near Sandy Cross to Rockville, and
moving east at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Eatonton, Washington, Warrenton, Sparta, Crawfordville, Tignall,
White Plains, Norwood, Sharon, Camak, Liberty, Springfield, Delhi,
Holliday Park, Powelton, Newtown, Danburg, Shoulderbone, Lyneville,
and Ficklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3364 8248 3366 8251 3364 8256 3365 8258
3363 8258 3364 8259 3363 8262 3361 8265
3343 8258 3338 8260 3321 8293 3330 8337
3364 8293 3397 8278 3399 8265 3386 8261
3387 8257 3383 8260
TIME...MOT...LOC 1846Z 285DEG 33KT 3393 8273 3363 8287 3334 8324
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 6, 2:47 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
247 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Tstm Wnd Dmg 2 ENE Chapel Hill 33.70N 84.69W
08/06/2023 Douglas GA Emergency Mngr
Tree down across Anneewakee Rd.
&&
TVSpecial weather statement, Aug 6, 2:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Sun Aug 6 2023
GAZ038-039-050-051-061915-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
248 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of northeastern Greene,
northwestern Taliaferro, northwestern Wilkes and eastern Oglethorpe
Counties through 315 PM EDT...
At 247 PM EDT, a line of strong thunderstorms was along a line
extending from near Vesta to Rayle to Daniel Springs, and moving east
at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Union Point, Rayle, Jacksons Crossroads, Philomath, Vesta, Carters
Grove, and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3363 8294 3358 8300 3357 8307 3392 8303
3403 8300 3404 8298 3404 8295 3403 8293
3402 8294 3401 8294 3401 8291 3398 8286
3399 8284 3397 8278 3396 8277
TIME...MOT...LOC 1847Z 286DEG 8KT 3399 8293 3381 8291 3363 8298
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:21 AM EDT | Special Weather Statement | FFC | Catoosa | 24 min |
| Aug 6, 9:38 AM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 6, 11:18 AM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 6, 11:35 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 39 more | 8 hr |
| Aug 6, 11:51 AM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Aug 6, 11:52 AM EDT | Special Weather Statement | FFC | Pickens | 38 min |
| Aug 6, 12:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 6, 12:24 PM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| Aug 6, 12:44 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 31 min |
| Aug 6, 12:46 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 6, 1:04 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Aug 6, 1:13 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 32 min |
| Aug 6, 1:32 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Aug 6, 1:40 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 35 min |
| Aug 6, 1:51 PM EDT | Special Weather Statement | FFC | Coweta, Douglas, Fulton | 24 min |
| Aug 6, 2:18 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Putnam, Taliaferro, Wilkes | 27 min |
| Aug 6, 2:20 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, Coweta, Douglas, Fulton, Paulding | 25 min |
| Aug 6, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 34 min |
| Aug 6, 2:46 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 29 min |
| Aug 6, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 44 min |
| Aug 6, 2:51 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 24 min |
| Aug 6, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 27 min |
| Aug 6, 3:10 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Spalding | 21 min |
| Aug 6, 3:16 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Aug 6, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 42 min |
| Aug 6, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 38 min |
| Aug 6, 3:23 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 37 min |
| Aug 6, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Lamar, Meriwether and 2 more | 29 min |
| Aug 6, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 38 min |
| Aug 6, 3:50 PM EDT | Special Weather Statement | FFC | Muscogee | 25 min |
| Aug 6, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 23 min |
| Aug 6, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Wilkinson | 29 min |
| Aug 6, 4:09 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 6, 4:11 PM EDT | Special Weather Statement | FFC | Heard, Troup | 34 min |
| Aug 6, 4:15 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 30 min |
| Aug 6, 4:20 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 6, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 44 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Clayton, Coweta | 23 min |
| Aug 6, 4:39 PM EDT | Special Weather Statement | FFC | Twiggs | 36 min |
| Aug 6, 4:46 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Washington | 29 min |
| Aug 6, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 39 min |
| Aug 6, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 52 min |
| Aug 6, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 50 min |
| Aug 6, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Washington | 48 min |
| Aug 6, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether | 18 min |
| Aug 6, 5:13 PM EDT | Special Weather Statement | FFC | Houston, Peach | 47 min |
| Aug 6, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 46 min |
| Aug 6, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 44 min |
| Aug 6, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 36 min |
| Aug 6, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Walker, Whitfield | 47 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Haralson, Heard, Polk | 43 min |
| Aug 6, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 50 min |
| Aug 6, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 34 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Macon, Peach and 1 more | 46 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Aug 6, 5:58 PM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Aug 6, 5:58 PM EDT | Special Weather Statement | FFC | Talbot | 32 min |
| Aug 6, 6:00 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Aug 6, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Haralson, Paulding, Polk | 45 min |
| Aug 6, 6:07 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 38 min |
| Aug 6, 6:12 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether, Troup | 33 min |
| Aug 6, 6:13 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 6, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 6, 6:37 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 23 min |
| Aug 6, 6:46 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 29 min |
| Aug 6, 6:47 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 6, 6:48 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Aug 6, 7:00 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 45 min |
| Aug 6, 7:05 PM EDT | Special Weather Statement | FFC | Henry | 40 min |
| Aug 6, 7:15 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler, Wilcox | 30 min |
| Aug 6, 7:27 PM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Aug 6, 7:40 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Aug 6, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 28 min |
| Aug 6, 7:51 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
Nearby
Special Weather Statements in Georgia, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.